My husband had flu like symptoms for about 3 days ( low grade fever, chills, aches, coughing, etc) The doctor said he had a sinus infection to which he perscribed an antibotic for (Bactrim). It took about 2 full days for it to kick in and he started feeling a bit better. On the 3rd day (this evening around 11:30pm) he started shaking and saying he was freezing (though his skin felt normal). I took his temperature and it was 95.3.
Does this have anything to do with the antibotic and his immune system already being low due to the flu? Maybe antibodies attacking the thyroid? Should this be something to worry about/should he stop taking this antibotic/or will it balance itself out?
Welcome to the MedHelp forum!
The temperature could have gone down due to medications. Give him plenty of fluids such as hot soups, warm lemonade, herbal tea etc and see if the temperature improves. If it does not, then consult a doctor. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.